# SDR CALA2019093001676

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 85,384 hours, 26,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: AS150528A0032
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT AIR RETURN DUE TO PRESSURIZATION ISSUES, PLEASE DEBRIEF CREW FOR DETAILS. SEE LOG PAGES 3397569,3397548,3397874, FOR CORRECTIVE ACTION. FOUND TORN FLEX DUCT ON RH ACM CHECK VALVE. RPLD DUCT REF AMM  21-51-15-434-018. NO LEAKS NOTED.  PRESSURIZED ACFT, REF AMM  05-51-24-702-001 AND FUSELAGE HELD 4 PSI. NO LEAKS FOUND IN AIR CONDITIONIG COMPONENTS OR FUSELAGE.
